MAUDE Adverse Event Report: MATORTHO LIMITED SAIPH KNEE; SAIPH FEMUR CEMENTED RED RIGHT SIZE 3

MATORTHO LIMITED SAIPH KNEE; SAIPH FEMUR CEMENTED RED RIGHT SIZE 3
Catalog Number 193-027
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Patient Problem/Medical Problem (2688); No Information (3190)
Date of Event 05/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Notification was received that a saiph revision right knee was planned for (b)(6) 2019.No device investigation is possible at present as the device remains implanted, however a review of the device history record relating to the manufacture of part 193-027 lot 216061 was performed which confirmed that no nonconforming product was released.
 
Event or Problem Description
A notification was received that a revision of a right knee (saiph) was planned for (b)(6) 2019, (b)(4).
 
Additional Manufacturer Narrative
Notification was received that a saiph revision right knee was planned for (b)(6) 2019.No device investigation is possible at present as the device remains implanted, however a review of the device history record relating to the manufacture of part 193-027 lot 216061 was performed which confirmed that no nonconforming product was released.On 01oct2019: additional information was received on 26sep2019 which stated that the procedure was performed on (b)(6) 2019.It was reported that the patient had a fall in a trench and an initial tkr arthroscopy did not help the pain and swelling.Surgery performed on (b)(6) 2019 implanted a patella 23mm (190-110 saiph cemented patella 23mm, lot 214468 expiry date 2026-01-01); no device was explanted.It was reported that the patient was feeling better with no complications.
 
Event or Problem Description
A notification was received stating that a revision of a right knee (saiph) was planned for 08aug2019, per (b)(4).

Brand Name
SAIPH KNEE
Common Device Name
SAIPH FEMUR CEMENTED RED RIGHT SIZE 3
Manufacturer (Section D)
MATORTHO LIMITED
19/20 mole business park
randalls road
leatherhead, surrey KT22 7BA
UK  KT22 7BA
MDR Report Key8694874
Report Number3008985661-2019-00005
Device Sequence Number16762364
Product Code JWH
UDI-Device Identifier05055455506091
UDI-Public05055455506091
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140222
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2026
Device Catalogue Number193-027
Device Lot Number216061
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/10/2019
Supplement Date Received by Manufacturer05/10/2019
Initial Report FDA Received Date06/13/2019
Supplement Report FDA Received Date10/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR